Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

5 month baby having rashes on cheeks, itchy ears. Not getting cured. What should I do for relief?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
hi, my daughter is five months old and she has a red oozing rash like on her cheeks, also she has a very itchy ear lobe on both of her ears and she itches it continuosly while sleeping now it has become red. I've tried using vaselin, baby oil, olive oil even turmeric but nothing seems to be working. so pls help am really worried. i didn't use any ointment fearing that she might swallow it.

Posted Sun, 5 Aug 2012 in Skin Hair and Nails
Answered by Dr. Rohit Batra 2 hours later
Dear Patient,
Thanks for your query .
Itchy , oozing rash on face and ear area can be atopic dermatitis, contact irritant dermatitis and hence need to be examined before prescribing any medication.
I would request you not to apply any household things like oils etc as they can further irritate the skin at times.
A treatment comprising of antibiotics, antihistaminics and topical steroidal creams alongwith topical antibacterials are required to treat the condition.


Dr.Rohit Batra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor